# SDR DL757090942

- Difficulty date: May 29, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 78,326 hours, 38,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 144N514016
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB INNER CHORD CORRODED AT BS 1030 RBL 62 IN MAIN CABIN (CP53-242-01-02-02I) C/W AT SAA - SAT ON N/R 114200 JOB 82873320001.
